# SDR SWAA103277

- Difficulty date: June 2, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 78,389 hours, 72,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FRAME CRACKED AT BS 767, BETWEEN STR 23L TO STR 23R.  REPAIRED FRAME PER EA.
